ArticleOriginal scientific text

Title

Equiconvergence theorems for Laguerre series

Authors 1

Affiliations

  1. Institute of Mathematics, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria

Abstract

The Szegö equiconvergence theorem for the Laguerre series is improved. In particular, a system of exact sufficient conditions is given.

Bibliography

  1. M. Fedoryuk, The Saddle-Point Method, Nauka, Moscow 1977 (in Russian).
  2. L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer, 1983.
  3. G. Szegö, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publ. 23, 1959.
  4. G. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, 1966.
Pages:
207-220
Main language of publication
English
Published
1992
Exact and natural sciences